| Catalog Number |
9-ASD-020 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2024, a 20mm amplatzer septal occluder was selected for implant.During the procedure, while the device was being deployed, the left atrial disc presented in a cobra deformation.The physician attempted recapturing the device in the sheath a few times, but the deformation persisted.The device was detached from the delivery cable and needed to be retrieved with a snare.Another device was implanted to resolve the event.There was no kink in the delivery system or interaction with cardiac structures.There was no clinically significant delay and the patient remained hemodynamically stable.The patient is stable.
Additional Manufacturer Narrative
An event of device deformity during procedure was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received and without the device to analyze, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description
Additional Manufacturer Narrative
An event of device deformity was reported.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.The cause of device deformity could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.